# SDR ASOA2013072308752

- Difficulty date: July 3, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 27,231 hours, 24,880 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 333
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 333 AT 12 O`CLOCK POSITION IS CRACKED IN HALF.  REMOVED DAMAGED FRAME SECTION IAW SRM 51-42-06 AND 51-42-20.  LOCATED AND DRILLED REPLACEMENT FRAME IAW SRM 51-42-06.  REPAIR CLASSIFIED AS MAJOR.
